# SDR HYIA148348/03

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 35,008 hours, 43,543 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 2110449106
- Condition: Loose
- Location: Control Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF AND AFTER TURNING ON THE BLEED AIR, THEY OBSERVED A HIGHER THAN NORMAL NR1 DUCT TEMP ACCOMPANIED WITH A BURNING SMELL IN THE COCKPIT.  AS A PRECAUTION, THEY RETURNED TO DEPARTURE AND REQUESTED MX TO INSPECT THE ACFT.  MX INSPECTED ACFT, DEFERRED THE NR 1 BLEED SYS IAW MEL 36-2. UPON RETURN FLIGHT, MX RESECURED LOOSE TURBINE INLET CONTROL VALVE HOSE CLAMP.  SYS CHECKED GOOD ON GROUND.
